CSpace
万有teichmuller空间preschwarz导数模型及拟共形扩张
康悦明1; 程涛2; 陈纪修3
2008
Source Publication数学年刊a辑
ISSN1000-8314
Volume029Issue:006Pages:851
Abstract主要研究了一些对应于万有Teichmuller空间Pre-Schwarz导数模型中点的函数的拟共形扩张,得到了函数的拟共形扩张的复伸张与之Pre-Schwarz导数范数的一些关系,最后,通过具体构造一类函数的拟共形扩张表达式,得到了角域的Pre-Schwarz导数单叶性内径下界估计的另一种证明方法.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/36323
Collection中国科学院数学与系统科学研究院
Affiliation1.上海对外经贸大学
2.中国科学院数学与系统科学研究院
3.复旦大学
Recommended Citation
GB/T 7714
康悦明,程涛,陈纪修. 万有teichmuller空间preschwarz导数模型及拟共形扩张[J]. 数学年刊a辑,2008,029(006):851.
APA 康悦明,程涛,&陈纪修.(2008).万有teichmuller空间preschwarz导数模型及拟共形扩张.数学年刊a辑,029(006),851.
MLA 康悦明,et al."万有teichmuller空间preschwarz导数模型及拟共形扩张".数学年刊a辑 029.006(2008):851.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[康悦明]'s Articles
[程涛]'s Articles
[陈纪修]'s Articles
Baidu academic
Similar articles in Baidu academic
[康悦明]'s Articles
[程涛]'s Articles
[陈纪修]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[康悦明]'s Articles
[程涛]'s Articles
[陈纪修]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.